zbMATH — the first resource for mathematics

Predator-mediated coexistence and extinction. (English) Zbl 0456.92020

92D25 Population dynamics (general)
34C05 Topological structure of integral curves, singular points, limit cycles of ordinary differential equations
34D05 Asymptotic properties of solutions to ordinary differential equations
37C75 Stability theory for smooth dynamical systems
Full Text: DOI
[1] Connell, J.H., I. balanus glandula and several predatory species of thais, Ecol. monogr., 40, 49-78, (1970), A predator-prey system in the marine intertidal region
[2] Coppel, W.A., Stability and asymptotic behavior of differential equations, (1965), Heath Boston · Zbl 0154.09301
[3] Cramer, N.F.; May, R.M., Interspecific competition, predation, and species diversity: a comment, J. theoret. biol., 34, 289-293, (1972)
[4] Fujii, K., Complexity-stability relationship of two-prey-one-predator species system model: local and global stability, J. theoret. biol., 69, 613-623, (1979)
[5] T.G. Hallam, Effects of competition and predation on diversity of communities, to appear.
[6] Hardin, G., The competitive exclusion principle, Science, 131, 1292-1298, (1960)
[7] Harper, J.L., The role of predation in vegetational diversity, (), 48-62
[8] Hsu, S.B., Limiting behavior of competing species, SIAM J. appl. math., 34, 760-763, (1978) · Zbl 0381.92014
[9] Markus, L., Asymptotically autonomous differential systems, (), 17-29 · Zbl 0075.27002
[10] Paine, R.T., Food web complexity and species diversity, Amer. natur., 100, 65-75, (1966)
[11] Parrish, J.D.; Saila, S.B., Predation and species diversity, J. theoret. biol., 27, 207-220, (1970), Interspecific competition
[12] Porter, J.W., Predation by acanthaster and its effect on coral species diversity, Amer. natur., 106, 487-492, (1972)
[13] Porter, J.W., Community structure of coral reefs on opposite sides of the isthmus of panama, Science, 186, 543-545, (1974)
[14] Vance, R.R., Predation and resource partitioning in one predator-two prey model communities, Amer. natur., 112, 797-813, (1978)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.